@article{CTGDC_1981__22_2_201_0, author = {Hilton, Peter and Roitberg, Joseph}, title = {Restoration of structure}, journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques}, volume = {22}, year = {1981}, pages = {201-207}, mrnumber = {649800}, zbl = {0468.55006}, language = {en}, url = {http://dml.mathdoc.fr/item/CTGDC_1981__22_2_201_0} }
Hilton, Peter; Roitberg, Joseph. Restoration of structure. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) pp. 201-207. http://gdmltest.u-ga.fr/item/CTGDC_1981__22_2_201_0/
0 Catégories et Structures, Dunod, Paris, 1965. | MR 213410 | Zbl 0192.09803
,1 On exact orbit sequences (preprint). | MR 638559
& ,2 Nilpotent actions on nilpotent group s, Lecture Notes in Math. 450 (1975), Springer, 174-196. | MR 382447 | Zbl 0305.20016
,3 Profinite completion and generalizations of a theorem of Blackburn, Journ, Algebra 60 (1979), 289- 306. | MR 549113 | Zbl 0422.20027
& ,4 On a generalization of two sequences of Steiner, Ill. J. Math. 24 (1980), 206- 215. | MR 575061 | Zbl 0438.20024
& ,5 Exact sequences of conjugacy classes and rationalization, Math. Proc. Cam. Phil. Soc. 82 (1977), 249-254. | MR 447406 | Zbl 0365.20037
,6 Genetics of homotopy theory and the Adams conjecture, Ann. of Math. 100 (1974), 1-79. | MR 442930 | Zbl 0355.57007
,